Brilinta With Lipitor

2 Replies Updated



Conversation Starter

Moshe Says:


I had a heart attack 5 years ago with two drug eluted stents installed I was on plavix for 3 years with no problem .my cardiology’s stopped the plavix after that period for minor surgery but then recommended me to stop it completely. One and half years later I had another MI and was informed that one stent had a thrombosis got clogged again. I was informed it is extremely rare for stent to be clogged after so many years. I was prescribed Brilinta by the doctor that perform the Catarisation .within two weeks follow the procedure I was having muscle pain in my legs the pain specifically the hamstring area the pain got worse and my whole body was in pain I had hard time getting out of bed my legs were collapsing underneath me .Research over the internet about brilinta shows that combination of Statins over 40 mg and Brilinta can cause problems I was also taking 80 mg Lipitor .After consulting with my cardiologist that was not aware of this connection I am back on plavix and stopped the Lipitor for now .It took about 8 days till that excruciated pain almost stopped I wanted to share this



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Moshe Says:

Just a follow up Its about ten days since i stopped the Brilinta and the Lipitor .I start feeling better after the 6th day and by now all is well .I ma still on Plavix but stopped the Lipitor for another week.

REPLYSHAREREPORT
Was this helpful?      0  
2
David Says:

Hi Moshe,

Sorry to hear about what had happened. I'm glad to see that your doing better now.... Sometimes self research is the only way to learn, & it sounds like you did the right thing by doing your own research on Brilinta and Statins. But I must say, it's a shame more doctors aren't able to spare a moment of their time to look into the possibility of interactions before making the decision to prescribe these types of medications together.

Is the plavix still working well for you?

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Lipitor Withdrawal Symptoms
I stopped taking Lipitor, 40 mg daily, a week ago and am now experiencing some dizziness and my equilibrium seems effect... 12 replies
Lipitor withdrawl diarrhea duration????
I went off Lipitor at Dr's recommendation as the diarrhea was getting worse. ( been on it approx 3 yrs. The diarrhea... 1 reply
withdrawal symptoms lipitor
How long before muscle aches and weakness subside after discontinuing Lipitor ## Had been on 10mg for 4 years. recently ... 204 replies
withdrawal symptoms from stopping lipitor
I stopped lipitor on orders from a specialist... and now have a very itchy rash. Is it related? ## Frustrated, According... 1 reply
BRILINTA CAUSES SHORTAGE OF BREATH?
HELLO. MY DAD GOT A STENT LAST MONTH. THEREFORE NOW HE HAS TO TAKE BRLINTA...but now he doesn't have energy..gets di... 5 replies
Brilinta now causing oxygen therapy 24/7
My father had a stent placed in dec 2017. Immediately following procedure he said he couldn’t breathe. They put hi... 2 replies
Brilinta and muscle discomfort
I have been on Brilinta for 2 days at 90 mg , 2x per day and i have this muscle discomfort below my right armpit and som... 1 reply
Brilinta issues
Hi I have had 2 stents placed around 2 weeks back and was put on Brilinita 2 tablets of 90 mg each per day. Ever since I...
High Altitudes & Brilinta
If you take Brilinta twice a day like 90 or 60 mg tablets, keep out of the higher elevations like 6500' and up. Had ... 2 replies
which is better between brilinta and preva as
I am having 2 stent 3month back, i was prescribed brilinta 90 twice a day i have taken it but coz of its high cost i wan... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 24 June 2014.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA